# SDR DALA1024229886

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: F/A Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 164 LBL 15 F/A'S SEAT MOUNT HAS CORROSION.  REMOVED CORROSION ON F/A'S SEAT MOUNT AT STA 164, LBL 15 IAW SRM 51-10-3.  ORIG MAT .070 REMOVED .020 .050 REMAINING. OUT OF LIMITS IAW SRM 53-01, FIG 1.  LOCATED AND DRILLED IAW SRM 51-10-4 AND INSTALLED IAW SRM 51-30-5. P-239 Q-974 284652.
